# SDR 96ZZZM652

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54336
- Make and model: Boeing 727231
- Aircraft serial: 20490
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 653756819
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PBI - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, RIGHT MAIN GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  CYCLED LANDING GEAR.  REPLACED LANDING GEAR ACCESSORY BOX, MFG P/N 65-37568-19, AND LANDING GEAR INDICATION CHECKED NORMAL.
